ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Yuan, W."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Barsegian, G. and Meng, F. and Yuan, W. (2020) Some estimates for the solutions of the first order non-algebraic classes of equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (2). pp. 35-45. ISSN 00002-3043

This list was generated on Sat Aug 8 16:11:59 2020 AMT.